# SDR JJBA20220314038

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 41,917 hours, 27,130 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NDT INSPECTION, BOTH PYLON SPAR II YOKE HOLES HAVE INDICATIONS. X2 BUSHINGS FLUSH - PYLON-00 LOCALLY FABRICATED. DAMAGED HOLES ON PYLON SPAR II YOKES REPAIRED.
